# SDR AXSA190WA022409

- Difficulty date: February 24, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N190WA
- Make and model: Beech C-99
- Aircraft serial: U207
- Aircraft time: 22,366 hours, 39,716 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1003810061
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 10271 MHT-PWM ON APPROACH PILOT SELECTED GEAR DOWN AND DID NOT GET A GREEN LIGHT FOR THE NOSE GEAR.  THE GEAR IN TRANSIT LIGHT REMAINED ILLUMINATED.  THE PILOT CYCLED THE GEAR AND RECEIVED THE SAME INDICATION.  THE PILOT ADVISED THE CONTROL TOWER AND PERFORMED A LOW APPROACH.  THE TOWER VISUALLY VERIFIED THE GEAR WAS DOWN.  THE PILOT THEN MADE AND APPROACH AND LANDING WITHOUT FURTHER INCIDENT AND WAS TOWED TO PARKING BY RAMP PERSONNEL.  MAINTENANCE EVALUATED THE AIRCRAFT AND REMOVED AND REPLACED SWITCH PN100-381006-1 (ALT PN 1CH-25).  MAINTENANCE PERFORMED SEVERAL OPERATIONAL CHECKS OF THE GEAR WITH NO FURTHER DISCREPANCIES NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
